# SDR UALA2012110806438

- Difficulty date: November 7, 2012
- Submitted: December 24, 2012
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 86,537 hours, 13,801 cycles
- Engine: Pwa PW4060
- System (JASC): 3140 · Central Computers
- Part: Display
- Part number: 6227999003
- Part serial: 5962
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPPER EICAS FLICKERS & CYCLES TO COMPACT MODE.  REPLACED UPPER EICAS DISPLAY UNIT REF MM.  ALL OPS NOW GOOD.
